# SDR UIEA2024082800854

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fire Seal
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, OUTBOARD THRUST REVERSE, NAC STA 195.50 + 7", LOWER BIFURCATION, COVER FIRE SEAL MISSING.( ENG 1, OUTBOARD THRUST REVERSE, NAC STA 195.50 + 7", LOWER BIFURCATION, COVER FIRE SEAL MISSING. THE DAMAGED SEAL PART WAS REMOVED AND THE SE AL WAS REPAIRED IAW AMM 78-00-00-308-H00. NO FURTHER DEFECTS NOTED )
